# SDR SWIA2021090360708

- Difficulty date: April 13, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-394 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SEAT TRACK AT LBL 9 FS 349.00 TO FS 394.00 IS PITTED AND CORRODED   (C-CHECK RO 8/31/21)   FOUND DISCREPANCY TO BE @ RH FLOOR SEAT TRACK AT RBL 9  FS349-485.  RH SEAT TRACK AT RBL 9  FS349-485 WAS REMOVED AND REPLACED IAW CRJ 700 AMM 53-00-49-000-801-A03.  SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
